# SDR SWIA2022122867042

- Difficulty date: December 6, 2022
- Submitted: December 28, 2022
- Operation: Air carrier
- Aircraft: N260SY
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000667
- Aircraft time: 13,611 hours, 9,922 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Beam
- Condition: Corroded
- Location: Frms 87-88
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT WET AREA RH BEAM FR 87-88 HAS AREAS OF CORROSION AROUND RIVET HEADS.   REMOVED AND REPLACE AFT WET AREA RH BEAM IAW SRM 51-40-08.
